# SDR QR9R2024101800001

- Difficulty date: October 18, 2024
- Submitted: October 18, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 11722049470
- Aircraft time: 4,552 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 9580115900
- Condition: Failed
- Location: Mag Overspeed
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

OVSP FAIL LIGHT DID NOT EXTINGUISH UPON STARTING. REMOVED AND REPLACED #2 ENGINE OVERSPEED SENSOR IAW EMM 77-14-00-900-802-A01.
